×

On the mixed fractional Brownian motion. (English) Zbl 1147.60313

Summary: The mixed fractional Brownian motion is used in mathematical finance, in the modelling of some arbitrage-free and complete markets. In this paper, we present some stochastic properties and characteristics of this process, and we study the \(\alpha \)-differentiability of its sample paths.

MSC:

60G15 Gaussian processes
60G17 Sample path properties
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] B. B. Mandelbrot and J. W. Van Ness, “Fractional Brownian motions, fractional noises and applications,” SIAM Review, vol. 10, no. 4, pp. 422-437, 1968. · Zbl 0179.47801
[2] P. Cheridito, “Mixed fractional Brownian motion,” Bernoulli, vol. 7, no. 6, pp. 913-934, 2001. · Zbl 1005.60053
[3] P. A. Samuelson, “Rational theory of warrant pricing,” Industrial Management Review, vol. 6, no. 2, pp. 13-31, 1965.
[4] N. J. Cutland, P. E. Kopp, and W. Willinger, “Stock price returns and the Joseph effect: a fractional version of the Black-Scholes model,” in Seminar on Stochastic Analysis, Random Fields and Applications (Ascona, 1993), vol. 36 of Progress in Probability, pp. 327-351, Birkhäuser, Basel, 1995. · Zbl 0827.60021
[5] B. Øksendal, Stochastic Differential Equations. An Introduction with Applications, Universitext, Springer, Berlin, 6th edition, 2003. · Zbl 1025.60026
[6] K. Kolwankar and A. D. Gangal, “Local fractional derivatives and fractal functions of several variables,” in Proceedings of International Conference on Fractals in Engineering, Archanon, 1997.
[7] F. Ben Adda and J. Cresson, “About non-differentiable functions,” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 721-737, 2001. · Zbl 0995.26006
[8] D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, vol. 293 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer, Berlin, 1991. · Zbl 0731.60002
[9] G. Cherbit, “Dimension locale, quantité de mouvement et trajectoire,” in Fractals, dimension non entière et applications, pp. 340-352, Masson, Paris, 1967.
[10] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach Science, Yverdon, 1993. · Zbl 0818.26003
[11] C. El-Nouty, “The fractional mixed fractional Brownian motion,” Statistics & Probability Letters, vol. 65, no. 2, pp. 111-120, 2003. · Zbl 1065.60034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.